# SDR DALA2020030901737

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 125,276 hours, 17,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND A SEGMENT OF EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY CHARGER M737. SYSTEM OPERATION IS NORMAL.
